A Tauberian theorem for ideal statistical convergence

Marek Balcerzak, Paolo Leonetti*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Given an ideal I on the positive integers, a real sequence (xn) is said to be I-statistically convergent to ℓ provided that n∈N:[Formula presented]|{k≤n:xk∉U}|≥ε∈Ifor all neighborhoods U of ℓ and all ε>0. First, we show that I-statistical convergence coincides with J-convergence, for some unique ideal J=J(I). In addition, J is Borel [analytic, coanalytic, respectively] whenever I is Borel [analytic, coanalytic, resp.]. Then we prove, among others, that if I is the summable ideal {A⊆N:∑a∈A1∕a<∞} or the density zero ideal {A⊆N:limn→∞[Formula presented]|A∩[1,n]|=0} then I-statistical convergence coincides with statistical convergence. This can be seen as a Tauberian theorem which extends a classical theorem of Fridy. Lastly, we show that this is never the case if I is maximal.

Original languageEnglish
Pages (from-to)83-95
Number of pages13
JournalIndagationes Mathematicae
Issue number1
Publication statusPublished - Jan 2020


  • Generalized density ideal
  • Ideal statistical convergence
  • Maximal ideals
  • Submeasures
  • Tauberian condition

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'A Tauberian theorem for ideal statistical convergence'. Together they form a unique fingerprint.

Cite this